# SDR VNAA20250108019

- Difficulty date: January 8, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N723P
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 39,936 hours, 38,545 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670374113
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MULTIPLE GOUGES , CORROSION AND DENTS ON LEFT AND RIGHT SEAT TRACKS AT FS680.00 TO FS985.00.  REMOVED AND INSTALLED SERVICEABLE SEAT TRACKS AT R/H FS680.00 TO FS 985.00 IAW CRJ-700 AMM 53-00-49-400-801-A03 . INSTALLED SEAT TRACK P/N SH670-37411-3.
